MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number K062
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient implanted with this pacemaker system presented to the emergency room (er) after a syncopal episode.Review of the presenting electrogram (egm) suggested the pacemaker was operating as programmed, however the health care professional (hcp) states loss of capture (loc) was observed on the monitor with no associated symptoms reported.Additionally, two non-sustained ventricular tachycardia (nsvt) were stored and appeared to contain noise but had occurred after the time of the syncopal episode.The most recent auto threshold test was 1.2v @ 0.4 ms.Further device/lead testing was advised.This pacemaker system remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the patient implanted with this pacemaker system presented to the emergency room (er) after a syncopal episode.Review of the presenting electrogram (egm) suggested the pacemaker was operating as programmed, however the health care professional (hcp) states loss of capture (loc) was observed on the monitor with no associated symptoms reported.Additionally, two non-sustained ventricular tachycardia (nsvt) were stored and appeared to contain noise, but had occurred after the time of the syncopal episode.The most recent auto threshold test was 1.2v @ 0.4 ms.Further device/lead testing was advised.This pacemaker system remains in service.No adverse patient effects were reported.Additional information received reported that this pacemaker was explanted and replaced, and the non-boston scientific right ventricular (rv) lead was surgically abandoned and replaced during the same procedure.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated upon completion of analysis.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the pacing/sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported that the patient implanted with this pacemaker system presented to the emergency room (er) after a syncopal episode.Review of the presenting electrogram (egm) suggested the pacemaker was operating as programmed, however the health care professional (hcp) states loss of capture (loc) was observed on the monitor with no associated symptoms reported.Additionally, two non-sustained ventricular tachycardia (nsvt) were stored and appeared to contain noise, but had occurred after the time of the syncopal episode.The most recent auto threshold test was 1.2v @ 0.4 ms.Further device/lead testing was advised.This pacemaker system remains in service.No adverse patient effects were reported.Additional information received reported that this pacemaker was explanted and replaced, and the non boston scientific right ventricular (rv) lead was surgically abandoned and replaced during the same procedure.No additional adverse patient effects were reported.

Brand Name
ADVANTIO
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21393574
Report Number2124215-2025-08917
Device Sequence Number15584982
Product Code LWP
UDI-Device Identifier00802526516658
UDI-Public(01)00802526516658(17)160306(21)120564
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/06/2016
Device Model NumberK062
Device Catalogue NumberK062
Device Lot Number120564
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer02/04/2025
05/30/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date02/21/2025
06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexMale